# SDR MASA1022201252240

- Difficulty date: October 22, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 24,021 hours, 19,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15 CEILING LEVEL EMERGENCY EXIT FLOOD LIGHT INOPERATIVE.  THE LIGHT WAS PLACED ON MEL WITH THE CREW.
